# SDR SWIA200515206

- Difficulty date: March 21, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 7,817 hours, 6,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 L FLOORBEAM LBL 9.0 OB ATTACH ANGLE CRACKED (ITEM FOUND AT C-CHECK INSPECTION.)  ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00 AND 51-21-11.
